# SDR CA151110010

- Difficulty date: November 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,299 hours
- Engine: Pwa PT6A34
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH5339904
- Condition: Damaged
- Location: Engine
- Part time: 390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED INSPECTION, THE LEFT HAND IGNITION LEAD, P/N CH53399-04, WAS FOUND TO BE WORN AT THE IGNITER ATTACHMENT END. THE LEAD HAD 389.5 HOURS SINCE INSTALLATION.  THIS OPERATOR HAS HAD NUMEROUS PROBLEMS WITH IGNITION LEADS FAILING.
